# SDR SIMA201133702

- Difficulty date: October 17, 2011
- Submitted: December 3, 2011
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145813
- Aircraft time: 19,323 hours, 16,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER AISLE EMERGENCY LIGHT STRIPS MISSING INFILL STRIPS AT SEVERAL LOCATIONS.  INSTALLED EMERGENCY LIGHT INFILL STRIPS IAW EMB 145 AMM 33-50-12 STEP 3I (3).
